# SDR YV3R2023031500553

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-TE
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14453
- Aircraft time: 180 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Shield
- Part number: D3142
- Condition: Cracked
- Part time: 180 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SHIELD ASSEMBLY P/N: D314-2 CRACKED.
